# SDR AALA201711069050

- Difficulty date: November 5, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 74,075 hours, 25,491 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 0558
- Condition: Low Pressure
- Location: L4 Door
- Part time: 66,783 hours, 23,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE BOTTLE PRESSURE IS IN THE RED.  REMOVED AND REPLACED THE SLIDE IAW 19L80025002.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
